中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR

Search Results

Help

Item hits: (Results 1-10 of 24)

Filters        
Items/Page:    Sort:
the lu-lc conjecture is false [期刊论文]
QUANTUM INFORMATION & COMPUTATION, 2010-01-01, 卷号: 10, 期号: 40545, 页码: 97-108
Ji Zhengfeng; Chen Jianxin; Wei Zhaohui; Ying Mingsheng
  |  
 
a heuristic approach to positive root isolation for multiple power sums [期刊论文]
JOURNAL OF UNIVERSAL COMPUTER SCIENCE, 2010-01-01, 卷号: 16, 期号: 14, 页码: 1912-1926
Xu Ming; Mu Chuandong; Zeng Zhenbing; Li Zhi-bin
  |  
 
a parallel shortest path algorithm based on graph-partitioning and iterative correcting [期刊论文]
COMPUTER SYSTEMS SCIENCE AND ENGINEERING, 2009-01-01, 卷号: 24, 期号: 5, 页码: 351-360
Tang Yuxin; Zhang Yunquan; Chen Hu

 
network and device-level impacts: performance and reliability of active i/o storage systems [期刊论文]
JOURNAL OF SUPERCOMPUTING, 2007-01-01, 卷号: 41, 期号: 2, 页码: 163-178
Chiu Steve C.; Choudhary Alok N.; Wang Danli
  |  
 
certificateless signature: a new security model and an improved generic construction [期刊论文]
DESIGNS CODES AND CRYPTOGRAPHY, 2007-01-01, 卷号: 42, 期号: 2, 页码: 109-126
Hu Bessie C.; Wong Duncan S.; Zhang Zhenfeng; Deng Xiaotie
  |  
 
a new approximation algorithm for the k-facility location problem [期刊论文]
THEORETICAL COMPUTER SCIENCE, 2007-01-01, 卷号: 384, 期号: 1, 页码: 126-135
Zhang Peng
  |  
 
modeling and analysis of real-time cooperative systems using petri nets [期刊论文]
IEEE TRANSACTIONS ON SYSTEMS MAN AND CYBERNETICS PART A-SYSTEMS AND HUMANS, 2007-01-01, 卷号: 37, 期号: 5, 页码: 643-654
Du YuYue; Jiang ChangJun; Zhou MengChu
  |  
 
probabilistic bisimulations for quantum processes [期刊论文]
INFORMATION AND COMPUTATION, 2007-01-01, 卷号: 205, 期号: 11, 页码: 1608-1639
Feng Yuan; Duan Runyao; Ji Zhengfeng; Ying Mingsheng
  |  
 
computational complexity of counting problems on 3-regular planar graphs [期刊论文]
THEORETICAL COMPUTER SCIENCE, 2007-01-01, 卷号: 384, 期号: 1, 页码: 111-125
Xia Mingji; Zhang Peng; Zhao Wenbo
  |  
 
eigenvariables, bracketing and the decidability of positive minimal predicate logic [期刊论文]
THEORETICAL COMPUTER SCIENCE, 2006-01-01, 卷号: 360, 期号: 1-3, 页码: 193-208
Dowek Gilles; Jiang Ying
  |  
 

1 2 3 next

 

Valid XHTML 1.0!
Copyright © 2007-2019  中国科学院软件研究所 - Feedback
Powered by CSpace